# SDR RU3A2019082019041

- Difficulty date: August 19, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N85
- Make and model: Cndair CL6002B16
- Aircraft serial: 5138
- Aircraft time: 12,461 hours, 5,102 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 1482
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RAISING THE LANDING GEAR HANDLE, IT WAS DISCOVERED THAT THE NOSE GEAR DOORS DID NOT OPEN AND THE NOSE GEAR DID NOT MOVE. LANDING GEAR SELECTOR VALVE WAS FOUND TO HAVE FAILED.  REPLACEMENT OF SELECTOR VALVE CORRECTED THE DISCREPANCY.
